# SDR SWAA2018032820747

- Difficulty date: March 21, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N7811F
- Make and model: Boeing 737-76N
- Aircraft serial: 28654
- Aircraft time: 44,123 hours, 26,117 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Attach Bracket
- Condition: Cracked
- Location: Nr 8 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 8 SLAT ACTUATOR ATTACH BRACKET AT FASTENER HOLE CRACKED.   REPAIRED THE SLAT ACTUATOR BRACKET IAW EA.
